# SDR FOTR20151211063

- Difficulty date: December 6, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Aircraft: N311AG
- Make and model: Boeing 727-17
- Aircraft serial: 20512
- Aircraft time: 17,444 hours, 32,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561477XX
- Condition: Corroded
- Location: Bs 560
- Part time: 17,444 hours, 32,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CARGO BAY BS 560, STRINGER 28L IS CORRODED. REPAIRED THE STRINGER.
